Журнал вычислительной математики и математической физики
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ж. вычисл. матем. и матем. физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ж. вычисл. матем. и матем. физ., 1999, том 39, номер 5, страницы 743–752 (Mi zvmmf1679)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Multidimensional global optimization using the first derivatives

Ya. D. Sergeyevab

a N. I. Lobachevski State University of Nizhni Novgorod
b ISI CNR c/o DEIS, Univ. Calabria, Arcavacata di Rende, 87030 Cosenza, Italy and Software Department

Аннотация: We propose a new multidimensional algorithm for solving global optimization problems with the objective function having Lipschitzean first derivatives and determined over a multidimensional interval. The method does not belong to the class of multistart algorithms. It is based on the following three new proposals and is an illustration how it is possible to generalize to the multidimensional case the one-dimensional algorithms belonging to the Classes of adaptive partition and characteristical global optimization methods. The first proposal is to estimate the local Lipschitz constants for derivatives in different subintervals of the search region during the course of optimization to provide a local tuning on the behavior of the objective function. The second one is a new partitioning scheme providing an efficient keeping of the search information. The last proposal is a way to calculate characteristics of multidimensional intervals to provide convergence to the global minimizers.

Полный текст: PDF файл (1440 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Computational Mathematics and Mathematical Physics, 1999, 39:5, 711–720

Реферативные базы данных:
Тип публикации: Статья
УДК: 519.853
MSC: 90C26
Поступила в редакцию: 21.05.1997
Исправленный вариант: 07.09.1998
Язык публикации: английский

Образец цитирования: Ya. D. Sergeyev, “Multidimensional global optimization using the first derivatives”, Ж. вычисл. матем. и матем. физ., 39:5 (1999), 743–752; Comput. Math. Math. Phys., 39:5 (1999), 711–720

Цитирование в формате AMSBIB
\RBibitem{Ser99}
\by Ya.~D.~Sergeyev
\paper Multidimensional global optimization using the first derivatives
\jour Ж. вычисл. матем. и матем. физ.
\yr 1999
\vol 39
\issue 5
\pages 743--752
\mathnet{http://mi.mathnet.ru/zvmmf1679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1699326}
\zmath{https://zbmath.org/?q=an:0964.90036}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 5
\pages 711--720


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/zvmmf1679
  • http://mi.mathnet.ru/rus/zvmmf/v39/i5/p743

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Mengi E. Yildirim E.A. Kilic M., “Numerical Optimization of Eigenvalues of Hermitian Matrix Functions”, SIAM J. Matrix Anal. Appl., 35:2 (2014), 699–724  crossref  mathscinet  zmath  isi  elib  scopus
    2. Podgornyi K.A. Leonov A.V., “Review of the Current Methods Used To Assess the Values of Coefficients, Sensitivity, and Adequacy of Simulation Models of Aquatic Ecosystems”, Water Resour., 42:4 (2015), 477–499  crossref  isi  elib  scopus
    3. Sergeyev Ya.D. Kvasov D.E. Mukhametzhanov M.S., “On the Least-Squares Fitting of Data By Sinusoids”, Advances in Stochastic and Deterministic Global Optimization, Springer Optimization and Its Applications, 107, ed. Pardalos P. Zhigljavsky A. Zilinskas J., Springer International Publishing Ag, 2016, 209–226  crossref  mathscinet  zmath  isi  scopus
    4. Sysoyev A., Barkalov K., Sovrasov V., Lebedev I., Gergel V., “Solving Time-Consuming Global Optimization Problems With Globalizer Software System”, Supercomputing, Ruscdays 2017, Communications in Computer and Information Science, 793, eds. Voevodin V., Sobolev S., Springer International Publishing Ag, 2017, 108–120  crossref  isi  scopus
    5. Sysoyev A. Barkalov K. Sovrasov V. Lebedev I. Gergel V., “Globalizer - a Parallel Software System For Solving Global Optimization Problems”, Parallel Computing Technologies (Pact 2017), Lecture Notes in Computer Science, 10421, ed. Malyshkin V., Springer International Publishing Ag, 2017, 492–499  crossref  isi  scopus
    6. Calvin J., Gimbutiene G., Phillips W.O., Zilinskas A., “On Convergence Rate of a Rectangular Partition Based Global Optimization Algorithm”, J. Glob. Optim., 71:1, SI (2018), 165–191  crossref  mathscinet  zmath  isi  scopus
    7. Gergel V. Barkalov K. Sysoyev A., “Globalizer: a Novel Supercomputer Software System For Solving Time-Consuming Global Optimization Problems”, Numer. Algebr. Control Optim., 8:1 (2018), 47–62  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Просмотров:
    Эта страница:239
    Полный текст:106
    Литература:36
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021